I also became ill after having the first of two Shingrix vaccine shots. Although I have no medical evidence the two are connected, the timing of my illness and the type of medication that successfully cured it, give me reason to raise the question. The first Shingrix shot was May 21., 2020. I had no adverse reaction. On June 12, three weeks later, I developed muscle weakness, body aches, and loss of appetite. In two days, these symptoms abated, but I developed a headache that persisted for three weeks, until I was put on an anti-viral med and prednisone. Just prior to being put in the meds, I noticed a slackness in the corners of my mouth that meant my mouth “leaked” when I used an oral rinse and when I tried to maintain air in my embouchure playing the trumpet. When I visited my family practitioner a day later, I was told I might have Bell’s Palsy. My doctor prescribed Valacyclovir and Prednisone. The headache and slackness in my mouth abated almost immediately after starting the meds. But when I read in the printed information for Valacyclovir that it is used to fight the chickenpox and shingles viruses, it raised a red flag. Could the Shingrix shot I received in late May be connected with the virus I got in mid-June? The timing of my getting the virus through human transmission also seemed strange since I was social distancing, avoiding crowds, and generally “lying low.” My doctor is researching the issue, but I wondered if anyone else has had a similar experience.